Polish Virtual Library of Science

    Mathematical Collection


 Send your comments on adress bwm@icm.edu.pl

Acta Arithmetica

Volume 60

Warszawa 1991


P. Liardet
J. Allouche
Generalized Rudin-Shapiro sequences1-27
O. Atkinson
R. Cook
J. Brüdern
Three additive cubic equations29-83
F. Gerth IIIOn p-class groups of cyclic extensions of prime degree p of number fields85-92
G. LarcherCorrigendum to the paper "On the distribution of s-dimensional Kronecker sequences"93-95
S. HanOn p-adic L-functions and the Riemann-Hurwitz genus formula97-104
G. GatOn almost even arithmetical functions via orthonormal systems on Vilenkin groups105-123
K. MatsumotoOn the magnitude of asymptotic probability measures of Dedekind zeta-functions and other Euler products125-147
M. LeOn the number of solutions of the generalized Ramanujan-Nagell equation x^2- D = 2^(n+2)149-167
B. Brindza
Á. Pintér
On the power values of Stirling numbers169-175
R. Tichy
R. Winkler
Uniform distribution preserving mappings177-189
I. RuzsaArithmetic progressions in sumsets191-202
A. GranvilleFinding integers k for which a given Diophantine equation has no solution in kth powers of integers203-212
M. FilasetaSquarefree values of polynomials213-231
K. Győry
J. Evertse
Effective finiteness theorems for decomposable forms of given discriminant233-277
C. KirfelExtremale asymptotische Reichweitenbasen279-288
J. Herzog
P. Smith
Lower bounds for a certain class of error functions289-305
J. Loxton
H. Yeung
Common summands in partitions307-320
S. ArnoThe imaginary quadratic fields of class number 4321-334
M. HataIrrationality measures of the values of hypergeometric functions335-347
K. AlniacikOn semi-strong U -numbers349-358
B. MathanApproximation exponents for algebraic functions in positive characteristic359-370
Z. Sun
Z. Sun
Fibonacci numbers and Fermat's last theorem371-388
D. Heath-BrownThe distribution and moments of the error term in the Dirichlet divisor problem389-415
A. BazylewiczCorrigendum to the paper "An extension of a result of C. J. Smyth to polynomials in several variables" Acta Arith. 50 (1988), 211-214417-417

Home Page   Back